# SDR P5CA9700088

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HINGE LEFT WING LANDING GEAR WHEELWELL INBOARD DOOR SECOND FROM FORWARD HINGE AT KEEL BEAM AREA.  REPLACED BROKEN HINGE ON STRUCTURE PER BOEING MAINTENANCE MANUAL 32-12-02.
